|What a great resource this website is! I found comfort reading much of the information here and finding out that what I was experiencing wasn't atypical, but hadn't found information on one thing in particular.
My story: got minor poison ivy on my legs, went into a long adventure race in which it got much worse / infected, went to doctor and was prescribed 7 days of 50mg of Prednisone once a day. I WOULD NEVER TAKE PREDNISONE AGAIN!! I understand that everyone reacts differently but I went through a week of pure mental and physical anguish: no sleep, cold sweats, and best of all, a rash that has spread all over my body. From what I understand, I should have been put on a descending dosage but wasn't and that the rash may be related to this rather than the poison ivy.
So now the original PI spots on my leg are starting clear slowly, but I've got huge red blotches all over my bum, legs, back and stomach that haven't changed in about a week. I'm off the Prednisone but still on a prescription antihistamine.
Any suggestions for getting rid of the rash? It's angry red, tight and painful.